# SDR COEA2010102865803

- Difficulty date: October 28, 2010
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53571202200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE / MAJOR REPAIR:  ACCIDENTAL DAMAGE INDUCED AT O/B FASTENER ROWS OF ADF ANTENNA REPAIR DOUBLER BL 0 FR 28D-28C CROWN SKIN.  FABRICATED AND INSTALLED DOUBLER PER ATR STRUCTURAL REPAIR INSTRUCTIONS.
